Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Thom modules and mod $ p$ spherical fibrations


Author: Carlos Broto
Journal: Proc. Amer. Math. Soc. 114 (1992), 1131-1137
MSC: Primary 55R05; Secondary 55S10
MathSciNet review: 1065084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that every finite Thom module over the ring of invariants of a finite nonmodular group can be realized as mod $ p$ cohomology of the Thom space of a spherical fibration.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R05, 55S10

Retrieve articles in all journals with MSC: 55R05, 55S10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1065084-4
PII: S 0002-9939(1992)1065084-4
Keywords: Thom modules, spherical fibration, characteristic classes
Article copyright: © Copyright 1992 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia